# SDR CALA2014010290014

- Difficulty date: December 30, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 73,361 hours, 26,831 cycles
- Engine: Pwa PW2040
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bolt
- Condition: Loose
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL LEAKING FROM NR 1 ENG FAN COWL.  SECURED BOLT ON NR 1 ENG IDG, BOLTS TWO EACH ARE LOCATED AT 4 O'CLOCK POSITION.  ACCOMPLISHED ENG RUN, NO LEAKS NOTED.  SERVICED NR 1 ENG IDG.
